Katalog GES

Showing 1 - 4 of 4 for search: 'Rassias, G.M', query time: 0.7s
No Cover Image
by Rassias, Themistocles M. in Mathematics Magazine Vol. 57, No. 5 (1984), p. 298-305
...t m r tm tmr...

Volltext
Volltext
Article
Add to Favorites
    No Cover Image
    by Georgescu, Adelina in Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie Vol. 31 (79), No. 4 (1987), p. 380
    ...a g ag...

    Volltext
    Article
    Add to Favorites
      No Cover Image
      by HERNÁNDEZ-CORBATO, LUIS in Mathematical proceedings of the Cambridge Philosophical Society Vol. 153, No. 1 (2012), p. 59-78
      ..., J. N. Rassias, Th.M. Rassias, G.M. Matsumoto, S. Nakayama, H. Ortega, R. Ruiz del Portal, F. R...
      Article
      Add to Favorites
        No Cover Image
        by Christophe,, L. Matthew in Mathematics Magazine Vol. 58, No. 5 (1985), p. 298-304
        ... f research-article DE-601 Edgar, G. A. Callan, David Creech, Roger L. Kuipers, L. Schaumberger...

        Volltext
        Article
        Add to Favorites

          Narrow Search

          Library Services

          Search Options

          Quick links

          Orientation